# SDR TRAX200800705

- Difficulty date: May 30, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 16,921 hours, 13,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING AT 5CD INOP.  REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHTING AT 5CD IAW AMM 33-51-01. OPS CHECK GOOD.  (B)
